# SDR AALA20040725

- Difficulty date: June 21, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE ENTRANCE SLIDE DID NOT INFLATE WHEN DROPPED.  MANUALLY PULLED FOR INFLATION.  REPLACED SLIDE FOR FORWARD SERVICE ENTRANCE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
